| Model Number |
25-872-11-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported positional screws used in a revision procedure became loose from patient's compromised bone.They were removed and replaced with an alternative fixation device fixated to different locations in patient's bone.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.Based on the information provided the results conclude that the most likely root cause is patient related.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this event.Mdr: 9610905-2023-00059 and mdr: 9610905-2023-00061.